MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable Lead

BOSTON SCIENTIFIC CORPORATION INGEVITY?+; Implantable Lead
Model Number 7840
Medical Device Problem Codes Failure to Sense (1559); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that no sensing activity was observed on this right atrial (ra) lead.Technical services (ts) was consulted and upon review of data determined that the lead was likely dislodged.Ts recommended an x ray to confirm lead location.No adverse patient effects were reported.This ra lead remains in service.
 
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.If pertinent information is provided in the future, a supplemental report will be submitted.

Brand Name
INGEVITY?+
Common Device Name
Implantable Lead
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50898545
Report Number2124215-2026-51212
Device Sequence Number12225589
Product Code NVN
UDI-Device Identifier00802526604430
UDI-Public(01)00802526604430(17)280429
Combination Product (Y/N)Y
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7840
Device Catalogue Number7840
Device Lot Number1170411
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured04/30/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexUnknown